Avatar universal

Please help.

My friend smoked meth last night and ever since she has been numbness in throat, shoulder, arm part of leg, chest, ribs, face, back of head, cold fingertips and toes, fever, irrugular heartbeat, blurriness, back pain, neck pain, headache, red splotches all over body, dehydration, increase urination, eyeballs red, dark circles around eyes,  what could all this be and what should I do? Please help. -thanks
Discussion is closed
Cancel
3 Answers
Page 1 of 1
1696489 tn?1370825574
OVERDOSE!  GO TO EMRGENCY ROOM WITH HER RIGHT NOW!
Discussion is closed
Cancel
Comment
144586 tn?1284669764
BlueCrystal's advice is seconded. CALL 911! Because some brain-damaged drug deal SAID it was METH means nothing. You have no idea what was in that concoction. Brain damage caused by such drugs can be far worse than death.
Discussion is closed
Cancel
Comment
Avatar universal
take your friend to the nearest a&e
Discussion is closed
Cancel
Comment
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Undiagnosed Symptoms Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
1756321 tn?1499064984
Blank
Queensland, Australia
19694731 tn?1482853437
Blank
AL
Avatar universal
Blank
80052 tn?1496327897
Blank
way off the beaten track!, BC
Avatar universal
Blank
CT